Previous |  Up |  Next


Title: Homotopy algebras via resolutions of operads (English)
Author: Markl, Martin
Language: English
Journal: Proceedings of the 19th Winter School "Geometry and Physics"
Issue: 1999
Pages: 157-164
Category: math
Summary: Summary: All algebraic objects in this note will be considered over a fixed field $k$ of characteristic zero. If not stated otherwise, all operads live in the category of differential graded vector spaces over $k$. For standard terminology concerning operads, algebras over operads, etc., see either the original paper by {\it J. P. May} [``The geometry of iterated loop spaces'', Lect. Notes Math. 271 (1972; Zbl 0244.55009)], or an overview [{\it J.-L. Loday}, ``La renaissance des op\'erads'', S\'emin. Bourbaki 1994/95, Exp. No. 792, Asterisque 237, 47-74 (1996; Zbl 0866.18007)].\par The aim of this note is mainly to advocate our approach to homotopy algebras based on the minimal model of an operad. Our intention is to expand it to a paper on homotopy properties of the category of homotopy algebras; some possible results in this direction are indicated in Section 3. (English)
MSC: 18D50
MSC: 18G55
MSC: 55P35
MSC: 55P48
idZBL: Zbl 0962.18007
idMR: MR1758091
Date available: 2009-07-13T21:43:59Z
Last updated: 2012-09-18
Stable URL:


Files Size Format View
WSGP_19-1999-1_20.pdf 932.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo